# SDR UF6A980615

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3150 · Central Warning
- Part: Pbsi
- Part number: 3085003004
- Condition: Failed
- Location: Cockpit
- Part time: 13,240 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5708 - WHEN SELECTING ANY MODE ON POWER SELECTOR RATING 'TAKEOFF' PBSI STAYS ENGAGED.  MAINTENANCE REPLACED 'TAKEOFF' PBSI.  SYSTEM OPS CHECKED GOOD.  (M)
